应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (3): 495-509    DOI: 10.1007/s10255-021-1024-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Least Squares Model Averaging Based on Generalized Cross Validation
Xin-min LI1, Guo-hua ZOU2, Xin-yu ZHANG3,4, Shang-wei ZHAO5
1 School of Mathematics and Statistics, Qingdao University, Qingdao 266071, China;
2 School of Mathematical Sciences, Capital Normal University, Beijing 100048, China;
3 Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China;
4 Beijing Academy of Artificial Intelligence, Beijing 100084, China;
5 College of Science, Minzu University of China, Beijing 100081, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9